Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Stomach pain, blood in stools, uterine cysts. Prescribed gynera, ponstan medication. Treatment for bleeding?

Hello Doctor, my mom is have severe pains in her stomach and whenevr she passes motions it bleeds . Last week she had pain in her stomach, had taken her to the doctor and found out that she has cycts near the uterus , and prescribed her with Gynera tabs 3days 2wice a day and then once a day for a month. she takes ponstan every 8 hours. But the pain is still there and the bleeding is not stopping. Waiting for your reply Thank you.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
If the bleeding in motion is associated with pain in the anus,it might be Fissure in Ano.If it is not associated with pain,it may be Haemorrhoids(Piles).
Cysts near the Uterus may be in the Ovary,but they are usually painless unless they undergo Torsion.
Consult your Doctor and get your mom examined Per rectally,which diagnoses the cause of bleeding.
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor